Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ive been on the mirena for 6 months!!!!

its been going good.my period got light at about 3 mths that lasted for 3 days..now ive been having my period lasting for 2 weeks and bleeds like it did before the mirena..i cant get checked until they approve me in this new clinic..does any know anything that might be happening?? could it have gotten misplaced by sex? ive been with my bf for 2 mths and he is pretty long! im worried.should i have it removed?

Answer Question
 
misty91

Asked by misty91 at 10:12 PM on Nov. 24, 2009 in Health

Level 2 (4 Credits)
Answers (3)
  • That can happen with the Mirena. I used to bleed after intercourse and was told it was "normal". Really? That doesn't seem normal. The Mirena can really mess with your body, sometimes in ways you don't realize. I had mine for the full 5 years. I hope it works out well for you. I find myself now wishing I would have had it removed earlier.

    http://www.virginiahopkinstestkits.com/mirenareport.html
    Anonymous

    Answer by Anonymous at 10:21 PM on Nov. 24, 2009

  • no I've heard of if taking a while for your body to adjust... not sure how long but my friend said about a year for her... good luck
    Anonymous

    Answer by Anonymous at 10:21 PM on Nov. 24, 2009

  • i got the mirena and had it removed 2 mts later becuse my hubby kept hitting it and it ended up getting pushed a lil out of the way and i was bleeding not stop and having very bad pains and my tummy swelled up so bad i looked like i was prego lol so yea it can happen good luck!!!
    Mother_18

    Answer by Mother_18 at 12:21 PM on Nov. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.